# SDR R61A201704210330

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 34,638 hours, 21,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE AND EXIT. OPS CHECKED AND LUBRICATED L1 DOOR IAW AMM 52-11-00. OPS CHECK GOOD.
